# SDR IPXA2025022695949

- Difficulty date: February 4, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 134,575 hours, 22,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** LH WING LEADING EDGE FLAP #9 HAS DENT AROUND OUTBOARD HINGE. COMPLIED WITH EO-89401-REQ3
